# SDR DU4R2009365

- Difficulty date: June 11, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-8-21
- Aircraft serial: 53244
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 146
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 193034 NR 44297 - DURING SCHEDULED INSPECTION, FOUND EXISTING DENT AT FS 146, L-18L IS WITHIN 1 INCH OF INTERNAL DOUBLER, WITH SHARP CREASE.
